# SDR DALA2016010600076

- Difficulty date: January 4, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 44,581 hours, 21,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND 10D AFT EMERGENCY LIGHT DAMAGED.  MAINTENANCE  REPLACED THE EMERGENCY LIGHT ASSY.  OPS CHECKED OK.
